Spline collocation methods for solving second order neutral delay differential equations.
International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 4, p. 536
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Classification :
65L03, 65L20, 65L60, 65L70, 34K28, 34K40
Keywords: second order neutral delay differential equations, spline collocation methods, error analysis, convergence
Keywords: second order neutral delay differential equations, spline collocation methods, error analysis, convergence
@article{IJOPCM_2009__2_4_230973,
author = {El-Hawary, H.M. and El-Shami, K.A.},
title = {Spline collocation methods for solving second order neutral delay differential equations.},
journal = {International journal of open problems in computer science and mathematics},
pages = {536},
year = {2009},
volume = {2},
number = {4},
zbl = {1207.65105},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_230973/}
}
TY - JOUR AU - El-Hawary, H.M. AU - El-Shami, K.A. TI - Spline collocation methods for solving second order neutral delay differential equations. JO - International journal of open problems in computer science and mathematics PY - 2009 SP - 536 VL - 2 IS - 4 UR - http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_230973/ LA - en ID - IJOPCM_2009__2_4_230973 ER -
%0 Journal Article %A El-Hawary, H.M. %A El-Shami, K.A. %T Spline collocation methods for solving second order neutral delay differential equations. %J International journal of open problems in computer science and mathematics %D 2009 %P 536 %V 2 %N 4 %U http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_230973/ %G en %F IJOPCM_2009__2_4_230973
El-Hawary, H.M.; El-Shami, K.A. Spline collocation methods for solving second order neutral delay differential equations.. International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 4, p. 536. http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_230973/